About this Journal Submit a Manuscript Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 432738, 12 pages
http://dx.doi.org/10.1155/2011/432738
Research Article

Identities of Symmetry for Generalized Euler Polynomials

Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea

Received 10 January 2011; Accepted 15 February 2011

Academic Editor: Chính T. Hoang

Copyright © 2011 Dae San Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dae San Kim, “Identities of Symmetry for Generalized Euler Polynomials,” International Journal of Combinatorics, vol. 2011, Article ID 432738, 12 pages, 2011. doi:10.1155/2011/432738